Hi I have been using Tri Lo Sprintec for about 2 months now and it is my first birth control. I understood that it was the generic form of ortho tri cyclen lo the first month I experienced breast tenderness and spotting. I feel fine using the bc but when I wanted to refill my prescription for my 3rd month I just found out they discontinued it. now my question is I did get the brand ortho tri cyclen lo which is more expensive can the birth control still be affective if i change my time taking the birth control? i usually take it at 9p but I want to adjust it to 4p when i start the new ortho tri cyclen lo. can someone please help me solve my dilemma? I'm taking birth control to regulate my periods and make it lighter.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2009 • 1 answer
Posted 6 Oct 2010 • 1 answer
Does Tri-Sprintec cause all over body itching? I've been on this pill for 4 months now (i believe).?
Posted 21 Dec 2012 • 4 answers
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Posted 14 Mar 2013 • 1 answer
Look I'm on the Tri-Sprintec pill just like the rest of you out there and the very first time I was?
Posted 17 Aug 2014 • 1 answer